Articles written in Proceedings – Mathematical Sciences
Volume 94 Issue 1 September 1985 pp 1-22
In this paper we give a formula for composition of two singular integral operators with variable co-efficients by explicitly calculating the lower order terms. Also we discuss the boundedness of the lower order terms in
Volume 101 Issue 3 December 1991 pp 169-177
A multiplier theorem for the sublaplacian on the Heisenberg group is proved using Littlewood-Paley-Stein theory of
Volume 111 Issue 1 February 2001 pp 95-106
We prove an equisummability result for the Fourier expansions and Hermite expansions as well as special Hermite expansions. We also prove the uniform boundedness of the Bochner-Riesz means associated to the Hermite expansions for polyradial functions.
Volume 113 Issue 3 August 2003 pp 321-332
In this paper we provide a new (probabilistic) proof of a classical result in partial differential equations, viz. if ϕ is a tempered distribution, then the solution of the heat equation for the Laplacian, with initial condition ϕ, is given by the convolution of ϕ with the heat kernel (Gaussian density). Our results also extend the probabilistic representation of solutions of the heat equation to initial conditions that are arbitrary tempered distributions.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode